# SDR FDEA201005121519

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48312
- Aircraft time: 51,850 hours, 16,394 cycles
- Engine: Ge CF650*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TE34ACK1
- Part serial: GDB54822R
- Condition: Damaged
- Location: Thermocouple
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

ON CLIMB OUT OF ANC - NR3 ENGINE EGT GAGE FLUCTUATED  WILDLY OUT OF 20,000 FT HIT 1020 GOT "ENG 3  EXCEEDANCE ALL ENG 3 OIL, TEM, PRESSURE SHOWED  NORMAL DUMPED FUEL RETURNED TO DEPARTURE.  ANC R  EGT INDICATION NORMAL AFTER SHUTDOWN, VISUAL  INSP OF HARNESS APPEARS NORMAL. R & R ALL (4)  THERMOCOUPLE HARNESS SEGMENTS REF MM 77-21-01-2.  ALSO REPLACED FWD AND AFT THERMOCOUPLE LEADS REF MM 77-21-02-2.  RAN ENGINES IAW JRH ALL  INDICATIONS NORMAL.
